# SDR SWAA2013111322344

- Difficulty date: October 29, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 53,857 hours, 30,517 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER STATION 92.7, 38.5" AFT OF LE, RIB VERTICAL STIFFENER NEAR LOWER FLANGE CRACKED.  REPAIRED RIB IAW SRM.
